MathSciNet Relay Station
MathSciNet bibliographic data
MR1359934 40D25 (40E05 60F15)
Stadtmüller, U. On a family of summability methods and one-sided Tauberian conditions. J. Math. Anal. Appl. 196 (1995), no. 1, 99–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement